Duke Mathematical Journal

p-descent in characteristic p

Douglas L. Ulmer

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 62, Number 2 (1991), 237-265.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077296358

Digital Object Identifier
doi:10.1215/S0012-7094-91-06210-1

Mathematical Reviews number (MathSciNet)
MR1104524

Zentralblatt MATH identifier
0742.14028

Subjects
Primary: 11G40: $L$-functions of varieties over global fields; Birch-Swinnerton-Dyer conjecture [See also 14G10]
Secondary: 11G05: Elliptic curves over global fields [See also 14H52] 11G18: Arithmetic aspects of modular and Shimura varieties [See also 14G35]

Citation

Ulmer, Douglas L. $p$ -descent in characteristic $p$. Duke Math. J. 62 (1991), no. 2, 237--265. doi:10.1215/S0012-7094-91-06210-1. https://projecteuclid.org/euclid.dmj/1077296358


Export citation

References

  • [1] B. Gross, A tameness criterion for Galois representations associated to modular forms (mod $p$), Duke Math. J. 61 (1990), no. 2, 445–517.
  • [2] N. Jochnowitz, A study of the local components of the Hecke algebra mod $l$, Trans. Amer. Math. Soc. 270 (1982), no. 1, 253–267.
  • [3] N. Katz, A result on modular forms in characteristic $p$, Modular functions of one variable, V (Proc. Second Internat. Conf., Univ. Bonn, Bonn, 1976) eds. J. P. Serreand and D. B. Zagier, Springer, Berlin, 1977, 53–61. Lecture Notes in Math., Vol. 601.
  • [4] N. Katz and B. Mazur, Arithmetic moduli of elliptic curves, Annals of Mathematics Studies, vol. 108, Princeton University Press, Princeton, NJ, 1985.
  • [5] K. Kramer, Two-descent for elliptic curves in characteristic two, Trans. Amer. Math. Soc. 232 (1977), 279–295.
  • [6] J. S. Milne, Étale cohomology, Princeton Mathematical Series, vol. 33, Princeton University Press, Princeton, N.J., 1980.
  • [7] J. S. Milne, Arithmetic duality theorems, Perspectives in Mathematics, vol. 1, Academic Press Inc., Boston, MA, 1986.
  • [8] D. Mumford, Abelian varieties, Tata Institute of Fundamental Research Studies in Mathematics, No. 5, Published for the Tata Institute of Fundamental Research, Bombay, 1970.
  • [9] T. Oda, The first de Rham cohomology group and Dieudonné modules, Ann. Sci. École Norm. Sup. (4) 2 (1969), 63–135.
  • [10] G. Robert, Congruences entre séries d'Eisenstein, dans le cas supersingulier, Invent. Math. 61 (1980), no. 2, 103–158.
  • [11] J.-P. Serre, Groupes algébriques et corps de classes, Publications de l'institut de mathématique de l'université de Nancago, VII. Hermann, Paris, 1959.
  • [12] J.-P. Serre, Formes modulaires et fonctions zêta $p$-adiques, Modular functions of one variable, III (Proc. Internat. Summer School, Univ. Antwerp, 1972) eds. J.-P. Serre and W. Kuyk, Springer, Berlin, 1973, 191–268. Lecture Notes in Math., Vol. 350.
  • [13] J.-P. Serre, Formes modulaires $(\mod p)$, 1987-88, Cours au Collège de France.
  • [14] C. Seshadri, L'opération de Cartier, applications, Séminaire Chevalley 1958–59, Paris, 1960.
  • [15] J. Tate and F. Oort, Group schemes of prime order, Ann. Sci. École Norm. Sup. (4) 3 (1970), 1–21.
  • [16] D. L. Ulmer, On universal elliptic curves over Igusa curves, Invent. Math. 99 (1990), no. 2, 377–391.
  • [17] D. L. Ulmer, $L$-functions of universal elliptic curves over Igusa curves, Amer. J. Math. 112 (1990), no. 5, 687–712.
  • [18] J. F. Voloch, Explicit $p$-descent for elliptic curves in characteristic $p$, Compositio Math. 74 (1990), no. 3, 247–258.
  • [19] E. Witt, Zyklische Körper und Algebren der Charakteristik $p$ vom Grade $p^n$, J. Reine Angew. Math. 176 (1936), 126–140.